# SDR UPS99830210

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 428.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LT WING L/E RIB AT XFS 428.75 IS CRACKED AT THE AFT LOWER FASTENER.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-0 FIG 2.
